# SDR TWAA9810108

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47136
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND ON RT WING THE SUPPORT ANGLE FROM FRONT SPAR TO NR 35 SLAT OTBD DRIVE TRACK ROLLER SUPPORT CASTING, CRACKED AT OTBD ANGLE.   REMOVED AND REPLACED PLATE ON FORWARD SPAR PER SRM 51-01, PAGE 1 ITEM C, AND DAC DWG 9919339-2 AND 9919439.  TOTAL TIME:  70,671 HOURS.  TOTAL CYCLES:  77,211.  (X)
